Alert archive / Arkansas / River Flood Warnings in 2015
River Flood Warning 103, NWS Tulsa, OK
NWS Tulsa, OK issued this river flood warning at Dec 14, 2015, 2:31 AM CST for Franklin County, Johnson County, Logan County, Arkansas. It took effect at Dec 14, 2015, 10:26 AM CST. It was in force for 25 hr.
The area
The outline as issued.
The facts
- Issued
- Dec 14, 2015, 2:31 AM CST (08:31 UTC)
- In effect from
- Dec 14, 2015, 10:26 AM CST
- Expired
- Dec 15, 2015, 11:17 AM CST
- In force
- 25 hr
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Franklin County, AR, Johnson County, AR, Logan County, AR
The radar
The Western Arkansas radar (KSRX), 55 km from the middle of the area, began a volume at 08:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Arkansas River at Ozark L/D Tailwater (OZGA4).
- Action stage
- 355.5 ft
- Minor stage
- 357 ft
- Moderate stage
- 363 ft
- Major stage
- 365 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
749
WGUS44 KTSA 140831
FLWTSA
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
231 AM CST MON DEC 14 2015
...The National Weather Service in Tulsa has issued a Flood Warning
for the following rivers in Arkansas...
Arkansas River at Ozark Lock and Dam affecting Franklin...Johnson
and Logan Counties.
ARC047-071-083-141631-
/O.NEW.KTSA.FL.W.0103.151214T1626Z-151215T1305Z/
/OZGA4.1.ER.151214T1626Z.151215T0000Z.151215T0705Z.NO/
231 AM CST MON DEC 14 2015
The National Weather Service in Tulsa has issued a
* Flood Warning for
The Arkansas River at Ozark Lock and Dam
* from this morning to Tuesday morning, or until the warning is
cancelled.
* At 2:00 AM Monday, the stage was 352.8 feet.
* Minor flooding is forecast.
* Flood stage is 357.0 feet.
* Forecast...The river is expected to rise above flood stage by late
this morning and continue to rise to near 358.0 feet by this
evening.The river will fall below flood stage by Tuesday before
dawn.
* Impact...At 357.0 feet, flooding affects agricultural use lands
along the river downstream of the lock and dam in Franklin County.
Gas fields are also subject to flooding downstream. Equipment and
livestock should be moved to higher ground. North 5th Street in
Logan County near the Six Mile Levee begins to flood and may cut
off access to a nearby residence.
&&
LAT...LON 3546 9405 3550 9382 3542 9347 3536 9349
3531 9371 3540 9385
$$5 follow-up statements
831
WGUS84 KTSA 141426
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
826 AM CST MON DEC 14 2015
...The Flood Warning continues for the following rivers in
Arkansas...
Arkansas River at Ozark Lock and Dam affecting Franklin...Johnson
and Logan Counties.
Arkansas River at Van Buren affecting Crawford and Sebastian
Counties.
ARC033-131-142226-
/O.CON.KTSA.FL.W.0100.000000T0000Z-151215T0800Z/
/VBUA4.1.ER.151214T0000Z.151214T0930Z.151215T0200Z.NO/
826 AM CST MON DEC 14 2015
The Flood Warning continues for
The Arkansas River at Van Buren.
* until late tonight, or until the warning is cancelled.
* At 8:00 AM Monday, the stage was 23.85 feet.
* Flood stage is 22.0 feet.
* Minor flooding is occurring but the river is falling.
* Forecast...The Arkansas River at Van Buren will continue falling to
below flood stage this evening.
* Impact...At 24.0 feet, minor lowland flooding occurs along the
shoreline from the I-540 bridge east towards Lavaca. Some rural
roads near Lavaca may be impassable. Parts of Kelley Park northwest
of downtown Fort Smith experience minor flooding.
&&
LAT...LON 3540 9454 3531 9454 3531 9422 3539 9422 3549 9439
$$
ARC047-071-083-142226-
/O.EXT.KTSA.FL.W.0103.151214T1654Z-151215T1525Z/
/OZGA4.1.ER.151214T1654Z.151215T0000Z.151215T0925Z.NO/
826 AM CST MON DEC 14 2015
...Flood Warning extended until Tuesday morning...
The Flood Warning continues for
The Arkansas River at Ozark Lock and Dam.
* until Tuesday morning, or until the warning is cancelled.
* At 8:00 AM Monday, the stage was 354.9 feet.
* Minor flooding is forecast.
* Flood stage is 357.0 feet.
* Forecast...The river is expected to rise above flood stage by late
this morning and continue to rise to near 358.0 feet by this
evening. The river will fall below flood stage early Tuesday
morning.
* Impact...At 357.0 feet, flooding affects agricultural use lands
along the river downstream of the lock and dam in Franklin County.
Gas fields are also subject to flooding downstream. Equipment and
livestock should be moved to higher ground. North 5th Street in
Logan County near the Six Mile Levee begins to flood and may cut
off access to a nearby residence.
&&
LAT...LON 3546 9405 3550 9382 3542 9347 3536 9349
3531 9371 3540 9385
$$815
WGUS84 KTSA 141936
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
136 PM CST MON DEC 14 2015
...The Flood Warning continues for the following rivers in
Arkansas...Oklahoma...
Arkansas River at Van Buren affecting Crawford and Sebastian
Counties.
Arkansas River at Ozark Lock and Dam affecting Franklin...Johnson
and Logan Counties.
Poteau River near Panama affecting Le Flore County.
OKC079-150336-
/O.EXT.KTSA.FL.W.0099.000000T0000Z-151216T0323Z/
/PANO2.2.ER.151213T1852Z.151215T0000Z.151215T2123Z.NO/
136 PM CST MON DEC 14 2015
...Flood Warning extended until Tuesday evening...
The Flood Warning continues for
The Poteau River near Panama.
* until Tuesday evening, or until the warning is cancelled.
* At 12:30 PM Monday, the stage was 35.41 feet.
* Flood stage is 29.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The Poteau River near Panama will continue rising to
near 36.0 feet this evening. The river is expected to fall below
flood stage Tuesday afternoon.
* Impact...At 37.0 feet, extensive flooding of crop and pasturelands
occur between Shady Point and Arkoma. Many roads in the floodplain
become impassable.
&&
LAT...LON 3521 9470 3504 9462 3523 9442 3540 9439 3540 9449
$$
ARC033-131-150336-
/O.EXT.KTSA.FL.W.0100.000000T0000Z-151215T1115Z/
/VBUA4.1.ER.151214T0000Z.151214T0930Z.151215T0515Z.NO/
136 PM CST MON DEC 14 2015
...Flood Warning extended until late tonight...
The Flood Warning continues for
The Arkansas River at Van Buren.
* until late tonight, or until the warning is cancelled.
* At 1:00 PM Monday, the stage was 23.14 feet.
* Flood stage is 22.0 feet.
* Minor flooding is occurring but the river is falling.
* Forecast...The Arkansas River at Van Buren will continue falling to
below flood stage tonight.
* Impact...At 23.0 feet, minor lowland flooding occurs along the
shoreline from the I-540 bridge east towards Lavaca.
&&
LAT...LON 3540 9454 3531 9454 3531 9422 3539 9422 3549 9439
$$
ARC047-071-083-150336-
/O.EXT.KTSA.FL.W.0103.000000T0000Z-151215T1851Z/
/OZGA4.1.ER.151214T2258Z.151215T0600Z.151215T1251Z.NO/
136 PM CST MON DEC 14 2015
...Flood Warning extended until Tuesday afternoon...
The Flood Warning continues for
The Arkansas River at Ozark Lock and Dam.
* until Tuesday afternoon, or until the warning is cancelled.
* At 1:00 PM Monday, the stage was 356.2 feet.
* Minor flooding is forecast.
* Flood stage is 357.0 feet.
* Forecast...The river is expected to rise above flood stage by late
this afternoon and continue to rise to near 358.0 feet by midnight
tonight. The river will fall below flood stage Tuesday morning.
* Impact...At 357.0 feet, flooding affects agricultural use lands
along the river downstream of the lock and dam in Franklin County.
Gas fields are also subject to flooding downstream. Equipment and
livestock should be moved to higher ground. North 5th Street in
Logan County near the Six Mile Levee begins to flood and may cut
off access to a nearby residence.
&&
LAT...LON 3546 9405 3550 9382 3542 9347 3536 9349
3531 9371 3540 9385
$$622
WGUS84 KTSA 150119
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
719 PM CST MON DEC 14 2015
...The Flood Warning is cancelled for the following rivers in
Arkansas...
Arkansas River at Van Buren affecting Crawford and Sebastian
Counties.
...The Flood Warning continues for the following rivers in
Oklahoma...
Poteau River near Panama affecting Le Flore County.
...The Flood Warning continues for the following rivers in
Arkansas...
Arkansas River at Ozark Lock and Dam affecting Franklin...Johnson
and Logan Counties.
OKC079-150919-
/O.EXT.KTSA.FL.W.0099.000000T0000Z-151216T0357Z/
/PANO2.2.ER.151213T1852Z.151214T2345Z.151215T2157Z.NO/
719 PM CST MON DEC 14 2015
...Flood Warning extended until Tuesday evening...
The Flood Warning continues for
The Poteau River near Panama.
* until Tuesday evening, or until the warning is cancelled.
* At 6:30 PM Monday, the stage was 35.65 feet.
* Flood stage is 29.0 feet.
* Moderate flooding is occurring but the river is falling.
* Forecast...The Poteau River near Panama will continue falling to
below flood stage by Tuesday afternoon.
* Impact...At 35.0 feet, moderate flooding of agricultural lands occur
from Panama to Arkoma. Some local and county roads in the
floodplain become impassable.
&&
LAT...LON 3521 9470 3504 9462 3523 9442 3540 9439 3540 9449
$$
ARC033-131-150149-
/O.CAN.KTSA.FL.W.0100.000000T0000Z-151215T1115Z/
/VBUA4.1.ER.151214T0000Z.151214T0930Z.151214T2235Z.NO/
719 PM CST MON DEC 14 2015
The Flood Warning is cancelled for
The Arkansas River at Van Buren.
* At 7:00 PM Monday, the stage was 20.98 feet.
* Flood stage is 22.0 feet.
* The river fell below flood stage late this afternoon.
* Forecast...The Arkansas River at Van Buren will continue falling
and remain below flood stage.
* Impact...At 22.0 feet, minor lowland flooding occurs along the
shoreline from the I-540 bridge east towards Lavaca.
&&
LAT...LON 3540 9454 3531 9454 3531 9422 3539 9422 3549 9439
$$
ARC047-071-083-150918-
/O.CON.KTSA.FL.W.0103.000000T0000Z-151215T1851Z/
/OZGA4.1.ER.151214T2252Z.151215T0600Z.151215T1251Z.NO/
719 PM CST MON DEC 14 2015
The Flood Warning continues for
The Arkansas River at Ozark Lock and Dam.
* until Tuesday afternoon, or until the warning is cancelled.
* At 6:00 PM Monday, the stage was 357.2 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 357.0 feet.
* Forecast...The Arkansas River at Ozark Lock and Dam will crest around
midnight at 357.8 feet, then fall below flood stage Tuesday morning.
* Impact...At 357.0 feet, flooding affects agricultural use lands
along the river downstream of the lock and dam in Franklin County.
Gas fields are also subject to flooding downstream. Equipment and
livestock should be moved to higher ground. North 5th Street in
Logan County near the Six Mile Levee begins to flood and may cut
off access to a nearby residence.
&&
LAT...LON 3546 9405 3550 9382 3542 9347 3536 9349
3531 9371 3540 9385
$$870
WGUS84 KTSA 150722
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
122 AM CST TUE DEC 15 2015
...The Flood Warning continues for the following rivers in
Arkansas...
Arkansas River at Ozark Lock and Dam affecting Franklin...Johnson
and Logan Counties.
ARC047-071-083-151522-
/O.EXT.KTSA.FL.W.0103.000000T0000Z-151215T2149Z/
/OZGA4.1.ER.151214T2252Z.151215T0700Z.151215T1549Z.NO/
122 AM CST TUE DEC 15 2015
...Flood Warning extended until this afternoon...
The Flood Warning continues for
The Arkansas River at Ozark Lock and Dam.
* until this afternoon, or until the warning is cancelled.
* At 1:00 AM Tuesday, the stage was 357.9 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 357.0 feet.
* Forecast...The river will continue falling to below flood stage by
late this morning.
* Impact...At 357.0 feet, flooding affects agricultural use lands
along the river downstream of the lock and dam in Franklin County.
Gas fields are also subject to flooding downstream. Equipment and
livestock should be moved to higher ground. North 5th Street in
Logan County near the Six Mile Levee begins to flood and may cut
off access to a nearby residence.
&&
LAT...LON 3546 9405 3550 9382 3542 9347 3536 9349
3531 9371 3540 9385
$$853
WGUS84 KTSA 151717
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1117 AM CST TUE DEC 15 2015
...The Flood Warning is cancelled for the following rivers in
Arkansas...
Arkansas River at Ozark Lock and Dam affecting Franklin...Johnson
and Logan Counties.
ARC047-071-083-151747-
/O.CAN.KTSA.FL.W.0103.000000T0000Z-151215T2149Z/
/OZGA4.1.ER.151214T2252Z.151215T0700Z.151215T1426Z.NO/
1117 AM CST TUE DEC 15 2015
The Flood Warning is cancelled for
The Arkansas River at Ozark Lock and Dam.
* At 10:00 AM Tuesday, the stage was 356.8 feet.
* fell below flood stage at 8:26 AM Tuesday.
* Flood stage is 357.0 feet.
* Forecast...The river will continue falling to 353.1 feet by
Wednesday morning.
* Impact...At 357.0 feet, flooding affects agricultural use lands
along the river downstream of the lock and dam in Franklin County.
Gas fields are also subject to flooding downstream. Equipment and
livestock should be moved to higher ground. North 5th Street in
Logan County near the Six Mile Levee begins to flood and may cut
off access to a nearby residence.
&&
LAT...LON 3546 9405 3550 9382 3542 9347 3536 9349
3531 9371 3540 9385
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this river flood warning went out at Dec 13, 11:30 PM CST, 3 hours 1 minute earlier.
Area forecast discussion, Dec 13, 11:30 PM CST, 3 hours 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE Tulsa OK 1130 PM CST SUN DEC 13 2015 .AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG. A few widely scattered showers continue late this evening across portions of NE OK/NW AR. Lower clouds will be possible directly behind showers with IFR conditions/gusty SW winds. As upper low begins to lift NE of the area overnight ceiling heights will begin to slowly increase with VFR conditions expected into Monday as winds become more westerly with time. && .PREV DISCUSSION... /ISSUED 901 PM CST SUN DEC 13 2015/ ..UPDATE... DISCUSSION... Upper low continues to progress across the Southern/Central Plains this evening with scattered rain showers wrapping around the low across Eastern Oklahoma and Northwest Arkansas. Recent rain rates continue to decrease over the past 6hrs...though on top of widespread 1-4+ inches of rainfall that has already fallen...any ongoing flooding could continue to be a concern into the overnight hours. Overnight tonight...the upper low and associated precip will continue to lift northeast through the Central Plains. Rain chances will remain possible across much of Eastern Oklahoma and Northwest Arkansas through late this evening...and lift north into far Northeast Oklahoma and Northwest Arkansas after midnight. Precip is forecast to taper off and exit the CWA by early Monday morning. Colder air on the backside of the upper low should remain northwest of the CWA...which should keep all precip liquid tonight. Additional rainfall amounts should remain light with less than a quarter inch anticipated. Also overnight...cloudy conditions will remain common over the majority of the CWA. The one exception will over far Southeast Oklahoma that could try to clear out early Monday morning as the upper low pushes far enough north of the CWA. This cloud cover along with southwesterly winds of 10-20 mph will help to keep temps from bottoming out with lows in the 40s forecast for most locations. Some upper 30s could be possible over Osage/Pawnee counties in Northeast Oklahoma...being closer to the backside of the low. Evening update will be to adjust pops based on current trends and add minor tweaks to sky/temp/wind grinds based on the mentioned above. The rest of the current forecast looks in good shape. && .TSA Watches/Warnings/Advisories... OK...NONE. AR...NONE. && AVIATION...12
Hazardous weather outlook, Dec 13, 9:13 PM CST, 5 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 913 PM CST SUN DEC 13 2015 ARZ001-002-010-011-019-020-029-OKZ049-053>076-141115- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 913 PM CST SUN DEC 13 2015 ...AREAL FLOODING AND RIVER FLOODING ONGOING TONIGHT... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TONIGHT. DISCUSSION... AREAS OF FLOODING AS WELL AS RIVER AND CREEK FLOODING CONTINUE TONIGHT IN RESPONSE TO THE WIDESPREAD RECENT RAINFALL OVER EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ADDITIONAL RAIN CHANCES WILL REMAIN POSSIBLE OVERNIGHT AS AN UPPER LEVEL LOW PRESSURE SYSTEM LIFTS NORTHEAST THROUGH THE PLAINS. THE GREATER CHANCES FOR RAIN SHOWERS ARE EXPECTED TO BE OVER FAR NORTHEAST OKLAHOMA INTO NORTHWEST ARKANSAS. ADDITIONAL PRECIPITATION SHOULD REMAIN LIGHT WITH LESS THAN A QUARTER INCH ANTICIPATED. ALSO...AS THE LOW PRESSURE SYSTEM MOVES THROUGH THE PLAINS TONIGHT...BREEZY SOUTHWEST TO WESTERLY WINDS OF 15 TO NEAR 25 MPH WILL BE POSSIBLE OVER THE REGION. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION NOT EXPECTED. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. MONDAY THROUGH SATURDAY...NO HAZARDS. EXTENDED DISCUSSION... IN THE WAKE OF THE DEPARTING LOW PRESSURE SYSTEM...A SECOND UPPER LEVEL DISTURBANCE IS FORECAST TO MOVE ACROSS THE PLAINS MID WEEK. A LACK OF MOISTURE OVER THE REGION SHOULD KEEP THE PASSAGE OF THIS NEXT SYSTEM DRY FOR MOST LOCATIONS. HOWEVER...SMALL RAIN CHANCES COULD BE POSSIBLE OVER PARTS OF SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. BEHIND THIS SECOND SYSTEM...COOLER TEMPERATURES BACK CLOSER TO THE SEASONAL AVERAGE WILL BE POSSIBLE LATE IN THE WEEK OVER EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Local storm report, Dec 13, 9:04 PM CST, 5 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TULSA OK
904 PM CST SUN DEC 13 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1045 PM TSTM WND DMG SILOAM SPRINGS 36.19N 94.54W
12/12/2015 BENTON AR PUBLIC
2 SHEDS FROM THE LOWES BLEW INTO THE WALMART PARKING LOT.
SOME ROOF DAMAGE TO THE GARDEN CENTER AT THE LOWES. TREE
DAMAGE EXTENDS FROM SILOAM SPRINGS TO GENTRY.
0700 AM HEAVY RAIN 2 NE ANTLERS 34.25N 95.60W
12/13/2015 M2.82 INCH PUSHMATAHA OK TRAINED SPOTTER
24 HOUR RAINFALL TOTAL ENDING AT 7AM.
0700 AM HEAVY RAIN 6 SSE CLOUDY 34.22N 95.24W
12/13/2015 M2.78 INCH PUSHMATAHA OK MESONET
24 HOUR TOTAL RAINFALL ENDING AT 7AM.
0700 AM HEAVY RAIN WESTVILLE 35.99N 94.57W
12/13/2015 M2.75 INCH ADAIR OK TRAINED SPOTTER
24 HOUR RAINFALL TOTAL ENDING AT 7AM.
0700 AM HEAVY RAIN 9 ESE MUSE 34.62N 94.62W
12/13/2015 M3.34 INCH LE FLORE OK TRAINED SPOTTER
24 HOUR RAIN TOTAL ENDING AT 7AM 2 MILES EAST OF BIG
CEDAR.
0700 AM HEAVY RAIN 9 N WILBURTON 35.05N 95.31W
12/13/2015 M3.25 INCH LATIMER OK TRAINED SPOTTER
24 HOUR RAINFALL TOTAL ENDING AT 7AM.
0700 AM HEAVY RAIN 14 SE PITTSBURG 34.57N 95.68W
12/13/2015 M3.00 INCH ATOKA OK TRAINED SPOTTER
24 HOUR RAINFALL TOTAL ENDING AT 7AM 4 MILES ENE OF
DAISY.
0700 AM HEAVY RAIN SILOAM SPRINGS 36.19N 94.54W
12/13/2015 M2.95 INCH BENTON AR TRAINED SPOTTER
24 HOUR TOTAL RAINFALL ENDING AT 7AM.
0700 AM HEAVY RAIN 3 SSW WESTVILLE 35.95N 94.59W
12/13/2015 M2.86 INCH ADAIR OK TRAINED SPOTTER
24 HOUR RAINFALL TOTAL ENDING AT 7AM.
1045 AM FLOOD 1 NE VIAN 35.51N 94.96W
12/13/2015 SEQUOYAH OK BROADCAST MEDIA
SOUTH 4550 ROAD AND EAST 1020 ROAD FLOODED NORTHEAST OF
VIAN.
1221 PM FLASH FLOOD 3 SE INOLA 36.12N 95.47W
12/13/2015 ROGERS OK TRAINED SPOTTER
WATER COVERING ROADWAY NEAR INTERSECTION OF COUNTY ROADS
SOUTH 4240 AND EAST 620 SOUTHEAST OF INOLA.
0215 PM FLOOD VAN BUREN 35.44N 94.35W
12/13/2015 CRAWFORD AR EMERGENCY MNGR
FLOODING IN VAN BUREN DUE TO LEE CREEK RISING. ROADS 282
AND 348 ALSO CLOSED DUE TO HIGH WATER.
0245 PM FLOOD CHARLESTON 35.30N 94.04W
12/13/2015 FRANKLIN AR LAW ENFORCEMENT
BRIDGE NORTH OF CHARLESTON WASHED OUT AT THE INTERSECTION
OF JETTON AND KIENE ROADS.
0305 PM FLOOD HACKETT 35.19N 94.41W
12/13/2015 SEBASTIAN AR LAW ENFORCEMENT
HENDERSON STREET CLOSED DUE TO WATER IN HACKETT.
0318 PM FLOOD JOHNSON 36.13N 94.17W
12/13/2015 WASHINGTON AR LAW ENFORCEMENT
BALL STREET IN JOHNSON CLOSED DUE TO HIGH WATER.
0700 AM HEAVY RAIN 5 WNW WESTVILLE 36.02N 94.65W
12/13/2015 M2.74 INCH ADAIR OK MESONET
24 HOUR RAINFALL TOTAL ENDING AT 7AM.
0700 AM HEAVY RAIN 7 NW GENTRY 36.34N 94.57W
12/13/2015 M2.58 INCH BENTON AR TRAINED SPOTTER
24 RAINFALL TOTAL ENDING AT 7AM.
0700 AM HEAVY RAIN 2 ENE CLAREMORE 36.32N 95.58W
12/13/2015 M2.57 INCH ROGERS OK CO-OP OBSERVER
24 HOUR RAINFALL TOTAL ENDING AT 7AM.
0700 AM HEAVY RAIN 2 NW HUGO 34.03N 95.53W
12/13/2015 M2.54 INCH CHOCTAW OK MESONET
24 HOUR RAINFALL TOTAL ENDING AT 7AM.
0700 AM HEAVY RAIN SALLISAW 35.46N 94.79W
12/13/2015 M2.54 INCH SEQUOYAH OK TRAINED SPOTTER
24 HOUR RAINFALL TOTAL ENDING AT 7AM.
&&
AEJNearby
River Flood Warnings in Arkansas, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.